# SDR N6WA2022062901

- Difficulty date: June 28, 2022
- Submitted: June 29, 2022
- Operation: Air carrier
- Aircraft: N538GJ
- Make and model: Bombdr BD1001A10
- Aircraft serial: 10254
- Aircraft time: 39,400 hours, 27,798 cycles
- System (JASC): 3310 · Flight Compartment Lighting
- Part: Light
- Condition: Inoperative
- Location: Zone 200
- Component: Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OVH EMERGENCY LIGHT OUT AT ROW 7..DEFERRED ROW 7 OVERHEAD EMERGENCY FLOODLIGHT ON OCN 70078720 PER MEL 33-51-01B-2A CAT C AUTH BY STEVEN PEREZ
